# SDR SWIA200617064

- Difficulty date: June 26, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 12,450 hours, 11,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIP AT FS625 RBL40 WL80, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW CLIP PN 601-35012-52 PO NR 756600 AS PER CRJ200 SRM REF 51-42-06 PG 11.
